Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Has blood in urine and has pain. Taking antibiotics. Is this UTI?

hi! my daughters pee has a blood . shes taking antibiotics but it is almost 3 days now and she still suffering from pain. is it UTI? I already consulted a doctor but im just worrying. yesterday i thought that shes ok because she said that nomore pain in her pee but last night she felt pain again and has a blood in her pee again. what is it?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, your daughter is indeed suffering from UTI and the antibiotic taht she is receiving may not be effective. First of all you need to get a urine exam along with culture and senstivity done to see the senstivitgy of the infective organism and accordingly treated. The blood in urine could also be coming from higher up from the kidney or the ureter and so she needs to be evaluted for those as well with the help of an ultrasound and a KUB to rule out any stone. Before giving any treatment it is important to ascertain the source of the bleeding and pain and then initiate treatment. Give her plenty of fluids and get her investigated. Take care.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor